Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Finite topological spaces

Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 123 (1966), 325-340
MSC: Primary 54.10
MathSciNet review: 0195042
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff, Diskrete Räume, Mat. Sb. (N.S.) 2 (1937), 501-518.
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [3] R. H. Fox. On topologies for function spaces, Bull. Amer. Math. Soc. 51 (1945), 429-432. MR 0012224 (6:278d)
  • [4] S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [5] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [6] M. C. McCord, Singular homology groups and homotopy groups of finite topological spaces, (to appear). MR 0196744 (33:4930)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.10

Retrieve articles in all journals with MSC: 54.10

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society